Finite-dimensional boundary control of a wave equation with viscous friction and boundary measurements

Selivanov, A. orcid.org/0000-0001-5075-7229 and Fridman, E. orcid.org/0000-0002-8773-9494 (2024) Finite-dimensional boundary control of a wave equation with viscous friction and boundary measurements. IEEE Transactions on Automatic Control, 69 (5). pp. 3182-3189. ISSN 0018-9286

Abstract

Metadata

Item Type: Article
Authors/Creators:
Copyright, Publisher and Additional Information:

© 2023 IEEE. Personal use of this material is permitted. Permission from IEEE must be obtained for all other users, including reprinting/ republishing this material for advertising or promotional purposes, creating new collective works for resale or redistribution to servers or lists, or reuse of any copyrighted components of this work in other works. Reproduced in accordance with the publisher's self-archiving policy.

Keywords: Distributed parameter systems; LMIs; modal decomposition; wave equation
Dates:
  • Published: May 2024
  • Published (online): 26 September 2023
  • Accepted: 10 September 2023
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Engineering (Sheffield) > School of Electrical and Electronic Engineering
Depositing User: Symplectic Sheffield
Date Deposited: 25 Oct 2024 14:35
Last Modified: 25 Oct 2024 16:47
Status: Published
Publisher: Institute of Electrical and Electronics Engineers (IEEE)
Refereed: Yes
Identification Number: 10.1109/tac.2023.3319443
Related URLs:
Open Archives Initiative ID (OAI ID):

Export

Statistics